# SDR WX0A070520

- Difficulty date: February 16, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 56,615 hours, 37,784 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380036581
- Part serial: P1057C
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

SMOKE SMELL IN CABIN UTILIZING RIGHT PACK AND APU AIR SOURCE.
